# SDR 2016F00131

- Difficulty date: May 31, 2016
- Submitted: May 31, 2016
- Operation: General aviation
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Spoiler
- Part time: 4,262 hours, 3,589 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE MAINTANANCE INSPECTION, LT SPOILER FOUND WITH DELAMINATION ALONG THE LOWER AND UPPER SURFACE.  SUP: P/N 5940974-1.
